concerns - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 07-08-2013, 07:14 PM - Thread Starter
 
blacq's Avatar
 
Join Date: Jul 2013
Location: New Orleans, La
Posts: 4
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I am 11 weeks pregnant and my pcp didn't see me and had to change my blood pressure medicine. He called the meds in and didn't see me. The medication is atenolol 50mg. I didn't take it right away, but today i visited my ob for my first appointment and i forgot the medication home and he just told me to take the meds without knowing what the meds were. I was on hctz/lisnopril but stop taking it after discovering i was preggo. After taking the atenolol I've experienced navel pains. Is that normal and is it safe to take atenolol? I am also on prenatal vitamins and a medication to pregnant miscarriages. Should i be worried about the navel tugging pains?
blacq is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 07-17-2013, 11:20 AM
Administrator
 
cynthia mosher's Avatar
 
Join Date: Aug 1999
Location: Arabia!
Posts: 38,744
Mentioned: 21 Post(s)
Tagged: 1 Thread(s)
Quoted: 112 Post(s)

I've asked Dr. Randall to check in so we should hear from him soon. :)


cynthia mosher is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off